# SDR TWAA9710012

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1007-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION AT MOUNT SCREW HOLES ON AFT CARGO RT TIEDOWN TRACK, FROM 1007 TO 1155.  REPLACED TRACK PER SRM 51-01, PAGE 1 AND TWA STANDARD PRACTICES.  (M)
